Alert archive / Indiana / River Flood Warnings in 2017
River Flood Warning 90, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jul 7, 2017, 8:27 PM EDT for Cass County, Miami County, Wabash County, Indiana. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2017, 8:27 PM EDT (00:27 UTC)
- Expired
- Jul 8, 2017, 7:53 PM EDT
- In force
- 23 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cass County, IN, Miami County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 69 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Wabash (WABI3).
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 19 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03325000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
769
WGUS43 KIWX 080027
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
827 PM EDT Fri Jul 7 2017
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Wabash River at Wabash affecting Cass...Miami and Wabash Counties
.Recent heavy and persistent rainfall has led to rises on the Wabash river.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-103-169-082353-
/O.NEW.KIWX.FL.W.0090.170708T0027Z-170708T2353Z/
/WABI3.1.ER.170707T2312Z.170707T2330Z.170707T2353Z.NO/
827 PM EDT Fri Jul 7 2017
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Wabash River at Wabash
* until Saturday evening.
* At 7 PM Friday the stage was 14.2 feet and rising.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to a crest around 14.5 feet this evening.
* At 14.0 feet...Lowland flooding begins in rural Wabash County.
&&
LAT...LON 4070 8618 4078 8619 4086 8570 4081 8568
4078 8582
$$3 follow-up statements
339
WGUS83 KIWX 080030
FLSIWX
Flood Statement
National Weather Service Northern Indiana
830 PM EDT Fri Jul 7 2017
...The Flood Warning continues for the following rivers...
Tippecanoe River near Ora affecting Fulton...Kosciusko...
Marshall...Pulaski and Starke Counties
Wabash River at Wabash affecting Cass...Miami and Wabash Counties
Eel River at North Manchester affecting Cass...Kosciusko...
Miami...Wabash and Whitley Counties
.Recent and persistent heavy rainfall has led to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-090030-
/O.CON.KIWX.FL.W.0088.000000T0000Z-170711T0925Z/
/NMCI3.2.ER.170707T1848Z.170708T0600Z.170710T0925Z.NR/
830 PM EDT Fri Jul 7 2017
The Flood Warning continues for
The Eel River at North Manchester
* until late Monday night.
* At 7 PM Friday the stage was 12.3 feet and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 13.8 feet around 2
AM Saturday July 8 and fall below flood stage around 5 AM Monday
July 10.
* At 14.0 feet...South Mill Street Lumber Company begins to move
lumber to higher ground.
* This crest compares to a previous crest of 13.5 feet which occurred
on Jun 16 2015.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
INC049-085-099-131-149-090029-
/O.CON.KIWX.FL.W.0089.170709T0200Z-170711T0000Z/
/ORAI3.1.ER.170709T0200Z.170709T1200Z.170710T0000Z.NO/
830 PM EDT Fri Jul 7 2017
The Flood Warning continues for
The Tippecanoe River near Ora
* from Saturday evening to Monday evening.
* At 7 PM Friday the stage was 8.1 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage Saturday night
and crest near 12.3 feet around 8 AM Sunday July 9 and fall below
flood stage around 8 PM Sunday July 9.
* At 12.5 feet...Flooding begins to affect residences near the river.
&&
LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
4115 8657 4108 8655
$$
INC017-103-169-082353-
/O.CON.KIWX.FL.W.0090.000000T0000Z-170708T2353Z/
/WABI3.1.ER.170707T2312Z.170707T2330Z.170707T2353Z.NO/
830 PM EDT Fri Jul 7 2017
The Flood Warning continues for
The Wabash River at Wabash
* until Saturday evening.
* At 7 PM Friday the stage was 14.2 feet and rising.
* Minor flooding is occurring.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to a crest around 14.5 feet this evening.
&&
LAT...LON 4070 8618 4078 8619 4086 8570 4081 8568
4078 8582
$$127
WGUS83 KIWX 080122
FLSIWX
Flood Statement
National Weather Service Northern Indiana
922 PM EDT Fri Jul 7 2017
...The Flood Warning has been extended for the following rivers...
Wabash River at Wabash affecting Cass...Miami and Wabash Counties
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash and Whitley Counties
...The Flood Warning continues for the following rivers...
Tippecanoe River near Ora affecting Fulton...Kosciusko...
Marshall...Pulaski and Starke Counties
.Recent and persistent rainfall led to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-090122-
/O.EXT.KIWX.FL.W.0088.000000T0000Z-170711T0200Z/
/NMCI3.2.ER.170707T1848Z.170708T1200Z.170710T0200Z.NR/
922 PM EDT Fri Jul 7 2017
The Flood Warning has been extended for
The Eel River at North Manchester
* until Monday evening.
* At 8 PM Friday the stage was 12.7 feet and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 13.5 feet around 8
AM Saturday July 8 and fall below flood stage around 10 PM Sunday
July 9.
* At 13.5 feet...Significant flood problems in southwest Whitley and
northeast Wabash Counties along the Eel River. Mobile home park in
North Manchester begins to flood.
* This crest compares to a previous crest of 13.5 feet which occurred
on Jun 16 2015.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
INC049-085-099-131-149-090122-
/O.CON.KIWX.FL.W.0089.170709T0200Z-170711T0000Z/
/ORAI3.1.ER.170709T0200Z.170709T1200Z.170710T0000Z.NO/
922 PM EDT Fri Jul 7 2017
The Flood Warning continues for
The Tippecanoe River near Ora
* from Saturday evening to Monday evening.
* At 8 PM Friday the stage was 8.1 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage Saturday night
and crest near 12.3 feet around 8 AM Sunday July 9 and fall below
flood stage around 8 PM Sunday July 9.
* At 12.5 feet...Flooding begins to affect residences near the river.
&&
LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
4115 8657 4108 8655
$$
INC017-103-169-090121-
/O.EXT.KIWX.FL.W.0090.000000T0000Z-170709T0900Z/
/WABI3.1.ER.170707T2312Z.170708T0600Z.170708T0900Z.NO/
922 PM EDT Fri Jul 7 2017
The Flood Warning has been extended for
The Wabash River at Wabash
* until late Saturday night.
* At 8 PM Friday the stage was 14.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to a crest near 15.0 feet around 2
AM Saturday July 8 and fall below flood stage around 5 AM
Saturday July 8.
* At 14.0 feet...Lowland flooding begins in rural Wabash County.
&&
LAT...LON 4070 8618 4078 8619 4086 8570 4081 8568
4078 8582
$$697
WGUS83 KIWX 080723
FLSIWX
Flood Statement
National Weather Service Northern Indiana
323 AM EDT Sat Jul 8 2017
...The Flood Warning is cancelled for the following rivers...
Wabash River at Wabash affecting Cass...Miami and Wabash Counties
...The Flood Warning continues for the following rivers...
Tippecanoe River near Ora affecting Fulton...Kosciusko...
Marshall...Pulaski and Starke Counties
Eel River at North Manchester affecting Cass...Kosciusko...
Miami...Wabash and Whitley Counties
.Heavy rainfall Friday was causing flooding on the Eel River and is
expected to lead to flooding on the Tippecano River. Flooding along
the Wabash River has ended.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-090723-
/O.CON.KIWX.FL.W.0088.000000T0000Z-170711T0200Z/
/NMCI3.2.ER.170707T1848Z.170708T1200Z.170710T0200Z.NR/
323 AM EDT Sat Jul 8 2017
The Flood Warning continues for
The Eel River at North Manchester
* until Monday evening.
* At 2 AM Saturday the stage was 13.4 feet and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 13.5 feet around 8
AM Saturday July 8 and fall below flood stage around 10 PM Sunday
July 9.
* At 13.5 feet...Significant flood problems in southwest Whitley and
northeast Wabash Counties along the Eel River. Mobile home park in
North Manchester begins to flood.
* This crest compares to a previous crest of 13.5 feet which occurred
on Jun 16 2015.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
INC049-085-099-131-149-090723-
/O.CON.KIWX.FL.W.0089.170709T0200Z-170711T0000Z/
/ORAI3.1.ER.170709T0200Z.170709T1200Z.170710T0000Z.NO/
323 AM EDT Sat Jul 8 2017
The Flood Warning continues for
The Tippecanoe River near Ora
* from this evening to Monday evening.
* At 2 AM Saturday the stage was 8.2 feet and steady.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage Saturday night and
crest near 12.3 feet around 8 AM Sunday July 9 and fall below
flood stage around 8 PM Sunday July 9.
* At 12.5 feet...Flooding begins to affect residences near the river.
* This crest compares to a previous crest of 12.1 feet which occurred
on Jun 29 2015.
&&
LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
4115 8657 4108 8655
$$
INC017-103-169-080753-
/O.CAN.KIWX.FL.W.0090.000000T0000Z-170709T0900Z/
/WABI3.1.ER.170707T2312Z.170708T0200Z.170708T0527Z.NO/
323 AM EDT Sat Jul 8 2017
The Flood Warning is cancelled for
The Wabash River at Wabash
* At 2 AM Saturday the stage was 13.4 feet
* Flood stage is 14.0 feet.
* The river fell below flood stage very early Saturday morning.
* Forecast...The river will fall to near 13.0 feet around 8 AM
Saturday July 8.
&&
LAT...LON 4070 8618 4078 8619 4086 8570 4081 8568
4078 8582
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jul 7, 7:30 PM EDT, 57 minutes earlier.
Area forecast discussion, Jul 7, 7:30 PM EDT, 57 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 730 PM EDT Fri Jul 7 2017 .SYNOPSIS... Issued at 725 PM EDT Fri Jul 7 2017 A cold front will move south across the area this evening. There is a slight chance for a stray shower or thunderstorm near or ahead of this front through sunset. Clouds will continue to diminish behind the front with mainly dry conditions tonight through Saturday night. Chances for showers and thunderstorms will return Sunday, and especially by Monday and Tuesday. Cooler weather will return for Saturday with highs in the mid to upper 70s. && .SHORT TERM...(This Evening through Saturday) Issued at 319 PM EDT Fri Jul 7 2017 Bulk of showers and thunderstorms will continue to shift south of the local area by 21 or 22Z late this afternoon. Showers and thunderstorms intensified over the past hour or two across east central Illinois/northwest Indiana likely due to approach of stronger frontal convergence and more substantial upper level support from upper wave/jet streak across upper MS Valley. Stronger deep layer shear across northeast Illinois and northwest Indiana allowed for bit more organization of storms across past few hours. Approach of this frontal boundary has resulted in more steady southward advancement of showers and thunderstorms, and bulk of heavy rain should clear far southern sections of the forecast area after 21Z or 22Z. Advancement of this front also should suppress more pronounced instability to south of the area over next few hours and any lingering severe threat should be limited to far southwest sections of the forecast area where sfc based instability is maximized. Have cancelled the severe thunderstorm watch for all but southern areas. The flash flood watch will continue late this afternoon for far southern locations, and has been cancelled for central/northern locations and replaced with an areal flood warning for areas which received the heaviest rainfall. This areal flood warning may need to be extended along the axis of heaviest rainfall. Much quieter weather in store for tonight through Saturday as high pressure settles across the region along with much cooler conditions. && .LONG TERM...(Saturday Night through Friday) Issued at 319 PM EDT Fri Jul 7 2017 Not much change in the upper level pattern for the 2nd half of the weekend with western CONUS ridge maintaining itself. Return theta-e advection should commence on Sunday and have maintained low chance PoPs Sunday/Sunday night with stronger upper forcing mechanism difficult to latch onto outside of advective forcing. Better chance of showers and thunderstorms still appears to be in store for the Monday-Wednesday period where have maintained highest chance PoPs. May need to watch for heavier rain amounts this period with some indications that next frontal boundary may stall somewhere across the southern Great Lakes/Ohio Valley. && .AVIATION...(For the 00Z TAFS through 00Z Saturday Evening) Issued at 724 PM EDT Fri Jul 7 2017 Cold front was through KSBN and will move through KFWA mid evening. Chances for pcpn have ended at KSBN and only a 10-15 percent chance at KFWA through sunset so no mention in terminal. Weak mid level system will drop southeast overnight but most clouds and any pcpn expected to remain north of terminals. Drier and cooler boundary layer air will infiltrate overnight. Some patchy BR possible toward daybreak but winds expected to stay in the 3-6 knot range so did not include any restrictions in TAFs. VFR on Saturday with northwest winds 5-10 knots. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Marsili SHORT TERM...Marsili LONG TERM...Marsili AVIATION...Lashley Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 7, 5:28 PM EDT, 2 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 528 PM EDT Fri Jul 7 2017 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-082130- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 528 PM EDT Fri Jul 7 2017 /428 PM CDT Fri Jul 7 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Tonight An isolated thunderstorm is possible this evening. Severe weather is not expected. Flooding will continue tonight for areas which received heavy rainfall Friday afternoon. See the areal flood warning (FLWIWX) for additional details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003-MIZ077-082130- La Porte-Berrien- 528 PM EDT Fri Jul 7 2017 /428 PM CDT Fri Jul 7 2017/ This hazardous weather outlook is for portions of southwest Michigan and northern Indiana. .DAY ONE...Tonight Hazardous swimming conditions are possible tonight along Lake Michigan beaches. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-082130- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 528 PM EDT Fri Jul 7 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Tonight Hazardous waves to small craft may be possible tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, Jul 7, 5:31 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
531 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HEAVY RAIN LARWILL 41.18N 85.62W
07/07/2017 M2.50 INCH WHITLEY IN TRAINED SPOTTER
TOTAL FROM STORMS TODAY.
&&
MCDLocal storm report, Jul 7, 7:43 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
743 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG ATWOOD 41.26N 85.97W
07/07/2017 KOSCIUSKO IN PUBLIC
DELAYED REPORT. TREE DOWNED. NO ESTIMATE ON
SIZE/HEALTH OF TREE.
&&
MCDLocal storm report, Jul 7, 7:45 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
745 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG WARSAW 41.24N 85.85W
07/07/2017 KOSCIUSKO IN PUBLIC
DELAYED REPORT. TREE DOWNED ONTO A GARAGE.
TREE WAS HEALTHY-ABOUT 1 FT IN DIAMETER.
&&
MCDLocal storm report, Jul 7, 7:48 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG 3 ENE ATWOOD 41.28N 85.93W
07/07/2017 KOSCIUSKO IN PUBLIC
DELAYED REPORT. TWO BRANCHES DOWNED. ONE 6",
ONE 8". FELL ONTO A FENCE AND BROKE IT.
&&
MCDLocal storm report, Jul 7, 7:53 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
753 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TSTM WND DMG 3 N BOURBON 41.35N 86.12W
07/07/2017 MARSHALL IN PUBLIC
DELAYED REPORT. 2-3 FT DIAMETER TREE DOWNED
ONTO A HOUSE, SEVERELY DAMAGED THE SIDING OF
THE HOUSE.
&&
MCDLocal storm report, Jul 7, 8:00 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG 2 SSW WINONA LAKE 41.20N 85.83W
07/07/2017 KOSCIUSKO IN NWS EMPLOYEE
PRIVACY FENCE BLOWN OVER, FOUR POSTS WERE
SNAPPED AND MOVED 6 FEET. ONE SECTION WAS
LIFTED OVER A SMALL TREE. SIX BRANCHES 3-5
INCHES IN DIAMETER DOWNED. CREEK IS ALSO
OVER BANKS.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:21 PM EDT | Small Craft Advisory | IWX | 6 hr | |
| Jul 8, 8:14 AM EDT | Beach Hazards Statement | IWX | 6 hr | |
| Jul 8, 8:15 AM EDT | Small Craft Advisory | IWX | 6 hr | |
| Jul 8, 9:39 AM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 64 hr |
Nearby
River Flood Warnings in Indiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.